# SDR 97UAL900451

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7451U
- Make and model: Boeing 727222
- Aircraft serial: 21905
- Engine: Pwa JT8D15
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Switch
- Part number: 90G183
- Condition: Failed
- Location: B-Hyd Syst
- Stage of operation: TX
- Nature of condition: J, K
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO GATE WITH B-SYSTEM LOW PRESSURE WARNING LIGHT.  *S/D*  REPLACED HYDRAULIC PRESSURE SWITCH ASSEMBLY DUE TO FAILURE.
